# SDR GAIA00209

- Difficulty date: April 12, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZERO B-CHECK AT STAMBAUGH/BQK, FOUND IG CORROSION ON OUTBOARD FLANGE OF STRINGER 29L FORWARD OF PREVIOUS REPAIR AT STATION 950E (KEEL BEAM EXTENSION).  REPAIRED IAW BOEING REPAIR SKETCH STS-BQK-99-00007H REPAIR CARRIED OUT OUT ON STS WORK ORDER SROO521, NR0090.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
